Hello :)) i started Seroquel XR 300mg yesterday at bedtime, and it was very difficult for me to wake up this morning. during this day i have been sleepy, drowsy, lightheaded. with no energy at all. is this normal? will these drowsiness go away?
Hi Alix Cherry, hope you are sleeping by now... I would really be curious to find out, whenever you do, what your diagnosis is & the reason behind why your psychiatrist gave you the XR extended release tablets rather then the immediate release tablets of Seroquel to begin with, if you wouldn't mind sharing that is? The reason that I ask is that I recently moved to the state of FL & obviously had to chg my doctor. I am diagnosed with bi-polar disorder & have been on 300mg of immed. release Seroquel for some years now but it seemed that the new dr. here in FL was determined to try me on the 300mg XR tabs (in the morning, no less) when the funny thing was that I was complaining of a hangover effect in the morning from the already high 300mg immed. release tabs... (similar to your side effects). I'm now back to the immed. release tabs & down to 150mg...
I'm more alert during the first part of my morning now but still have little energy & am sluggish a lot throughout my day... NOT MANIC OR DEPRESSED THO!!! I'm just curious because there's got to be therapuetic reasons why the dr's prescribe it... I will look for your response... my best to you!! (I could probably just ask you Pledge? LOL!)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am currently takeing 200 mg of seroquel xr at bed time, it seems to not make me tired at all, but?
Posted 23 Jun 2010 • 3 answers
Posted 25 Jun 2011 • 7 answers
Posted 2 Jul 2011 • 6 answers
Posted 2 Feb 2012 • 2 answers
Posted 14 May 2012 • 5 answers